# SDR FDEA200906031904

- Difficulty date: June 3, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Bs1787-1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INTAKE DOOR CUTOUT, UPPER CHORD AT BS 1787-1525, IS CORRODED.  REMOVED CORROSION ON APU INTAKE DOOR CUTOUT, UPPER CHORD, AT BS 1787-1825, PER SRM 51-10-02.  BLENDED AREA OUT OF LIMITS PER SRM 53-80-05, FIG 101, DETAIL 5.  FABRICATED SUPPORT ANGLE, LOCATED AND DRILLED HOLES PER SRM 51-40-05.  TREATED AND PRIMED PER SRM 51-20-01.  INSTALLED NUTPLATES AND SUPPORT ANGLE PER SRM 51-40-02 AND 51-40-01.  THIS REPAIR IS CLASSIFIED AS A CAT 'A" MAJOR REPAIR.
